Biblioteca de la Universidad Complutense de Madrid

Extreme estimates for interpolated operators by the real method


Cobos, Fernando y Martinez, Antón (1999) Extreme estimates for interpolated operators by the real method. Journal of the London Mathematical Society. Second Series, 60 (3). pp. 860-870. ISSN 0024-6107

[img] PDF
Restringido a Sólo personal autorizado del repositorio hasta 2020.


URL Oficial:


The paper establishes estimates for ideal measures of operators interpolated by the real method in terms of the measures of their restrictions to a sequence of spaces modelled on the intersection. It also shows that the estimates are optimal.

Tipo de documento:Artículo
Palabras clave:Weakly Compact-Operators
Materias:Ciencias > Matemáticas > Análisis numérico
Código ID:15230

A. G. Aksoy and L. Maligranda, `Real interpolation and measure of weak noncompactness', Math. Nachr. 175 (1995)5±12.

K. Astala, `On measures of non-compactness and ideal variations in Banach spaces', Ann. Acad. Sci.Fenn. Math. Diss. 29 (1980) 1±42.

K. Astala and H.-O. Tylli, `Seminorms related to weak compactness and to Tauberian operators', Math. Proc. Cambridge Philos. Soc. 107 (1990) 367±375.

B. Beauzamy, Espaces d'interpolation reUels : topologie et geUomeUtrie, Lecture Notes in Mathematics 666 (Springer, 1978).

J. Bergh and J. Lo$ fstro$m, Interpolation spaces. An introduction (Springer, 1976).

F. Cobos, T.Ku$ hn and T. Schonbek, `One-sided compactness results for Aronszajn-Gagliardo functors', J. Funct. Anal. 106 (1992) 274±313.

F. Cobos, A.Manzano and A. Marti!nez, `Interpolation theory and measures related to operator ideals ', Quart. J. Math., to appear.

F. Cobos and A. Marti!nez, `Remarks on interpolation properties of the measure of weak noncompactness

and ideal variations ', Math. Nachr., to appear.

M. Cwikel, `Real and complex interpolation and extrapolation of compact operators', Duke Math. J. 65 (1992) 333±343.

F. S. De Blasi, `On a property of the unit sphere in a Banach space', Bull. Math. Soc. Sci. Math. R. S. Roumanie 21 (1977) 259±262.

D. J. H. Garling and S. J. Montgomery Smith,`Complemented sub-spaces of spaces obtained by

interpolation', J. London Math. Soc. (2) 44 (1991) 503±513.

M. Gonza!lez, E. Saksman and H.-O. Tylli, `Representing non-weakly compact operators', Studia Math. 113 (1995) 265±282.

S. Heinrich, `Closed operator ideals and interpolation', J. Funct. Anal. 35 (1980) 397±411.

H.Jarchow, Locally conŠex spaces (Teubner, Stuttgart, 1981).

L. Maligranda and A. Quevedo, `Interpolation of weakly compact operators', Arch. Math. 55 (1990) 280±284.

M. Mastylo, `On interpolation of weakly compact operators', Hokkaido Math. J. 22 (1993) 105±114.

A. Pietsch, Operator ideals (North-Holland, Amsterdam, 1980).

H. Triebel, Interpolation theory, function spaces, differential operators (North-Holland, Amsterdam, 1978).

H.-O. Tylli, `The essential norm of an operator is not self-dual ', Israel J. Math. 91 (1995) 93±110.

Depositado:17 May 2012 09:17
Última Modificación:06 Feb 2014 10:19

Sólo personal del repositorio: página de control del artículo